0
   

On my 4th sugar pill and no period but a light brown discharge. Could I be pregnant?

 
 
Reply Thu 10 Oct, 2013 05:44 pm
I have been on birth control for over a year now and I usually get my period on the 2nd-3rd day of the sugar pill and no later. This month however, it is already the 4-5th pill and I do not have any bleeding, I only have a light brown discharge that comes and goes.

I know it can't be implantation bleeding because my boyfriend and I only had sex 5 days ago (and he did not finish inside of me) and the brown goo started 2 days ago and I don't believe the egg can be fertilized within 3 days if I did my research correctly.

I have never had an irregular period so I'm wondering why I did not get it this month. My friends say that it could also be because of stress, since I've been pulling MANY all-nighters this month and have had irregular sleeping and eating patterns for a few consecutive weeks because of midterms.

I have no symptoms of pregnancy whatsoever but I am still scared that I will not get my period in the last 3 days of my sugar pills.

Should I be worried? Also, when would be the earliest I could take a home pregnancy test that would be ACCURATE?

Thanks so much
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 0 • Views: 2,545 • Replies: 2
No top replies

 
WendyLou
 
  -1  
Reply Thu 10 Oct, 2013 06:24 pm
@jesstsui123,
A few days difference in your cycle so far means nothing. Quite common. It may be a good idea to see your doctor in a weeks time. I think it's too early to do a pregnancy test. You could go to your pharmacist and speak to a lady chemist if you are embarrassed in any way and she will tell you the correct earliest time to try in your circumstances. Not sure what pill you have been taking or for how long, but it's a great idea to stop for a few months, be careful if having sex and then start the tablets again. Hope this helps a bit. Good luck. WendyLou
ossobuco
 
  1  
Reply Thu 10 Oct, 2013 06:35 pm
@WendyLou,
I would not stop without talking to your doctor.
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » On my 4th sugar pill and no period but a light brown discharge. Could I be pregnant?
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.04 seconds on 10/16/2019 at 10:05:14